# SDR 96ZZZX3081

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N283SX
- Make and model: Amtr SONERAI
- Aircraft serial: 283
- Engine: Amtrvw VW1700VOLKS
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Blocked Vent
- Location: Engine
- Part time: 55 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ENGINE HAD POWER LOSS.  FUEL STARVATION DUE TO BLOCKED VENT SUSPECTED.  SPARK PLUGS CONFIRM EXCESSIVE LEAN MIXTURE CAUSED POWER LOSS.
